[Sökformulär] [Info om databasen] [Söktips]

Biblio: söktermen namn=('Högnäs, Göran') gav 58 träffar


[Föregående]

51. Högnäs, Göran / Matematiska institutionen
  [Rec. av] A complete characterization of stochastic processes defined on regular semigroups with applications to stochastic models / P. B. Cerrito, Illinois journal of mathematics, 34 (1990), 108-119 / Göran Högnäs.
- Ingår i: Mathematical reviews, ISSN 0025-5629, 91 b 60009.

52. Högnäs, Göran / Matematiska institutionen
  [Rec. av] Non-linear time series : a dynamical system approach / Howell Tong. - Oxford, 1990 / Göran Högnäs.
- Ingår i: Metrika, ISSN 0026-1335, 41 (1994) s. 65-66.

53. Högnäs, Göran / Matematiska institutionen
  [Rec. av] Remarks on the asymptotic behavior of ||X[sub n]X[sub n-1]...X[sub0]u|| for i.i.d. random nonnegative matrices / A. Mukherjea / Göran Högnäs.
- Ingår i: Probability measures on groups and related structures XI : proceedings Oberwolfach 23-29 October 1994 / ed. by Herbert Heyer. - Singapore : World Scientific, 1995, s. 232-243. MR 97i:60038.
ISBN 981-02-2273-4
54. Högnäs, Göran / Matematiska institutionen
  [Rec. av] Scaling behavior of random walks with topological constraints : New trends in probability and statistics : Vol. 1, Proc. 23rd Bakuriani Colloq. in Honour of Yu. V. Prokhorov / S. K. Nechaev and Ya. G. Sinai. Bakuriani/USSR , 1990 (1991), 683-693 / Göran Högnäs.
- Ingår i: Zentralblatt für Mathematik und ihre Grenzengebiete, ISSN 0044-4235, (1994) s. 288. Zbl. 779.60062.

55. Högnäs, Göran / Matematiska institutionen
  [Rec. av] Separation by characters or positive definite functions / Torben Maack Bisgaard / Göran Högnäs.
- Ingår i: Semigroup forum, ISSN 0037-1912, 53 (1996) no. 3, s. 317-320. MR 97k:43006.

56. Högnäs, Göran / Matematiska institutionen
  [Rec. av] Tightness of products of i.i.d. random matrices. II / A. Mukherjea / Göran Högnäs.
- Ingår i: Annals of probability, ISSN 0091-1798, 22 (1994) no. 4, s. 2223-2234. MR 96g:60015.

57. Högnäs, Göran / Matematiska institutionen
  Stability of stochastic population models / M. H. Vellekoop, G. Högnäs.
- Ingår i: Studia scientiarum mathematicarum Hungarica, ISSN 0081-6906, 33 (1997) s. 459-476.

58. Högnäs, Göran / Matematiska institutionen / Projekt
  A unifying framework for chaos and stochastic stability in discrete population models / M. H. Vellekoop, G. Högnäs.
- Ingår i: Journal of mathematical biology, ISSN 0303-6812, 35 (1997) nr 5, s. 557-588.